MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI

VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI
Catalog Number 1011-2447
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Cellulitis (1768); Skin Infection (4544)
Date of Event 02/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, the patient has bilateral leg and foot neuropathy with reduced sensation in their feet.Due to the patient's poor sensation of their feet, they did not notice the wound on their toe which led to cellulitis and the weakening and opening of the incisional scar.The device history file for both the ecoin device (b)(6) including the sterile load history report (232-595) and the procedural kit lot (300-458) available at the implantation facility were reviewed and there were no related issues found.The ecoin device is used to treat urgency urinary incontinence.The investigation found that the patient's comorbidity (bilateral leg and foot neuropathy) contributed to the report of cellulitis and infection and this was not attributed to the ecoin device.
 
Event or Problem Description
The patient was implanted with the ecoin device on (b)(6), 2024 and the device was activated on (b)(6), 2024 with an amplitude setting of 8 ma.Although the patient was responding positively to ecoin therapy, the patient stepped on a piece of ice and developed a toe wound in(b)(6) 2026 that required medical care from a podiatrist as well as a wound care clinic.After receiving medical care, the patient's wound turned into cellulitis and an infection of their foot and leg.The patient was also seen by infectious disease who treated the cellulitis and prescribed oral antibiotics.Subsequently, the scar from the ecoin implant opened and became a superficial wound.The patient was hospitalized due to right leg cellulitis on (b)(6), 2026 and i.V.Antibiotics were prescribed.The patient was discharged on (b)(6), 2026 and additional antibiotics were prescribed to take at home.An explant procedure was performed on (b)(6), 2026 as the patient had undergone treatment for many weeks without significant improvement.Approximately one week after the explant, a wound vacuum-assisted closure (vac) was performed on the incision area created by the explant.As of (b)(6), 2026, the infection and cellulitis have not completely resolved.However, they are slowly improving under the care of a wound care nurse.

Brand Name
ECOIN PERIPHERAL NEUROSTIMULATOR
Common Device Name
ECOIN UUI
Manufacturer (Section D)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer Contact
aishwarya kalyankar
28464 westinghouse pl.
valencia, CA 91355
MDR Report Key24841184
Report Number3010878085-2026-00006
Device Sequence Number9056961
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)220503(17)240503
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2024
Device Catalogue Number1011-2447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale